MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS CRUC M/B PAT REPLC GVF STD; LCS : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS CRUC M/B PAT REPLC GVF STD; LCS : KNEE PATELLA
Model Number 1294-09-340
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was poly wear.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.The complaint was received into the company with the following comment: poly wear if other, describe the last 20 years, no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The reported event is considered one of the possible complications of joint replacement.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.As no device has been returned to this point, a physical analysis of the product is not possible.Should the device be returned, the investigation will be reopened and investigated accordingly.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicates that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LCS CRUC M/B PAT REPLC GVF STD
Common Device Name
LCS : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10717816
Report Number1818910-2020-23043
Device Sequence Number16977526
Product Code NJL
UDI-Device Identifier10603295022435
UDI-Public10603295022435
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-09-340
Device Catalogue Number129409340
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS MENIS BEARING STD/10MM; LCS MENIS BEARING STD/10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight55